# SDR USAA040383

- Difficulty date: July 22, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65458661108
- Condition: Gouged
- Location: Fuselage
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND VERTICAL STIFFENER GOUGED .020 INCH, LT SIDE OF KEELBEAM AT STATION 634, INBOARD.  FABRICATED AND REPLACED STIFFENER PER SRM 53-60-12 FIG 1.  (M)
